# SDR DALA1251610933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1322
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV FLOORBEAM AT STA 1322 HAS CORROSION AT X 21, 34, 42(LT) X -18, -19, -41 (RT) LOCATION BLENDED AT X21 AND X42 STA 1322 BEAM ARE REPAIR DOUBLERS/FILLERS FROM PRIVIOUS REPAIR.  REPAIRED IAW ER/A 507360-14, REV ORIG.
